Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Combiver/Stocrin
May 30, 2006

Hi,

I am currently on above meds. All is going fairly well. Just one thing, lately I'm very out of breath, I cant even walk a flight of stairs and it takes me minutes to catch my breath again. Can this due to a long infection of some sort, or can it be due to just being to unfit. I ahve always followed teh same lifestyle and is not very active, I walk and so on, but this has only been happening for the last 7 months or so. Yet my lifestyle did not change with regards to excersise. I wiegth 70kg/1.78m/32y and is no over weight. Thx

Response from Dr. Frascino

Hello,

Being that winded after a flight of stairs is not normal. I would suggest you make an appointment to see your HIV specialist at your earliest convenience. A thorough evaluation is warranted. He'll need to check you for a variety of potential problems, ranging from occult infection to anemia, both of which can be associated with shortness of breath. Certainly there are many other potential causes, such as asthma, deconditioning, etc. The bottom line is that this problem should be evaluated without delay.

Good luck.

Dr. Bob


Previous
silymarin
Next
Could this be HIV related non hodgkins

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement